Pristiq Withdrawal (waking Nightmare)

1 Reply Updated



Conversation Starter

Daniel Says:


I have been taking 150 mg of Pristiq for over 5 years. As of 5 days ago, I have completely weened off the drug (with support from a psychiatrist). I have a lot of the common side effects (fatigue, dizziness, "brain zaps", agitation, depression, suicidal thought, nightmares); however, I also feel delusional. It's hard to describe because of how subtle it is.

Essentially, everything around me feels amiss. I apologize for the dramatic description, but it's like the feeling of my nightmares is transcending to my waking life. I don't know how else to describe it. I feel like I'm living in a nightmare.

Has anyone else experienced something like this? It is agonizing and disturbing.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Daniel! How are you doing?

Yes, I have! Not with Pristiq, since I've never taken it, but I experienced that same issue with Ambien and Zoloft. It is a horrible feeling. The FDA does warn about it as being a possible withdrawal effect, along with the others that you've described, and I found that it took about 2 weeks for the worst of them to wear off, then a full month before everything went away, entirely.

I remember sitting in the library and just suddenly feeling totally out of it, like nothing was real, or right. It was the strangest thing. I left and caught a bus home, but the symptoms persisted most of the way.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Viibryd withdrawal Nightmare
Pychiastrist put me on this "great new drug" when I was going through a rough patch. Had been on Paxil for 6 yea... 1 reply
pristiq withdrawal
I am going through menopause and my doctor switched me from Prestiq to Zoloft. The Prestiq wasn't helping the anxiet... 3 replies
Having terrible Pristiq withdrawal symptoms
Took Pristiq for only two weeks (it did help me) but naive me stopped taking it without Tapering down and now have one w... 1 reply
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 420 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 292 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 291 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal from Vyvanse experience
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin... 158 replies
Withdrawal from stelazine
I have been on stelaine for 25 years with short breaks but I am trying to stop it and getting nasty withdrawal effects. ... 87 replies
withdrawals from oxycodone 30mg
I have been prescribed oxycodone 30 MG's for about 4 years 1 to 2 a day. I decided on the 11th of this month enough ... 34 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA